# SDR CA960313008

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 533
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING GROUND HANDLING AIRCRAFT WAS STRUCK BY SERVICE TRUCK AT FS 533 STRINGER 24 R. PRESSURE SKIN DAMAGED AND REPAIRED AS PER SRM AND RELEASED.
